# SDR CALA2025020402197

- Difficulty date: February 2, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 85,257 hours, 20,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L UNABLE TO ARM OR DISARM REMOVED OBSTRUCTION, SLIDE LANYARD, FROM GIRT BAR TRACK.  ARMED AND REARMED DOOR 2L.  FLIGHT CREW ARMED AND DISARMED DOOR 2L. NO COMPLAINTS.  DOOR 2L ARMS AND DISARMS.  NO DEFECTS NOTED.
